# SDR ASAA0944462

- Difficulty date: February 7, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2631026
- Part serial: 1702
- Condition: Dented
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B MID FLAP HAS DENTS ON UPPER SURFACE.  PREPPED DAMAGED AREA, FABRICATED REPAIR DOUBLER AND BONDED REPAIR DOUBLER 12 INCHES FROM I/B 24 INCHES FROM T/E IAW ASA EA 400 57EA 00703.
